Alert archive / California / Red Flag Warnings in 2020
Red Flag Warning 9, NWS San Diego, CA
NWS San Diego, CA issued this red flag warning at Dec 22, 2020, 9:55 AM PST for 4 counties in California. It took effect at Dec 23, 2020, 8:00 AM PST. It was in force for 28 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 22, 2020, 9:55 AM PST (17:55 UTC)
- In effect from
- Dec 23, 2020, 8:00 AM PST
- Expired
- Dec 24, 2020, 12:00 PM PST
- In force
- 28 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 1:50 PM PST | WILDFIRE | 4 Ssw Devore, CA | DUNCAN FIRE BURNED ABOUT 150 ACRES AND STARTED AT I-15 AND SIERRA AVE, CITY OF FONTANA. WIND GUSTS ON SCE WEATHER STATIONS WERE 45 TO 55 MPH AND HUMIDITY WAS 10 PERCENT. FULLY CONTAINED BY 1 PM THURSDAY. RIGHT LANE ON I-15 NORTH AT DUNCAN CANYON ROAD WAS CLOSE |
| Dec 23, 10:59 PM PST | NON-TSTM WND DMG | 3 Nne Ramona, CA | CORRECTS PREVIOUS NON-TSTM WND DMG REPORT FROM 3 NNE RAMONA. LARGE PINE TREE ACROSS A ROAD. REPORTED THROUGH QUICKMAP AT INTERSECTION OF BLACK CANYON RD AND PILE ST IN RAMONA. NEARBY GOOSE VALLEY WEATHER STATION REPORTED ENE WINDS AT 26 MPH, GUSTING TO 40 MPH |
| Dec 23, 10:59 PM PST | NON-TSTM WND DMG | 3 Nne Ramona, CA | FALLEN TREE ACROSS A ROAD. REPORTED THROUGH QUICKMAP AT INTERSECTION OF BLACK CANYON RD AND PILE ST IN RAMONA. NEARBY GOOSE VALLEY WEATHER STATION REPORTED ENE WINDS AT 26 MPH, GUSTING TO 40 MPH AT 11 PM. |
| Dec 23, 11:20 PM PST | WILDFIRE | 2 Nw Fallbrook, CA | THE CREEK FIRE STARTED AROUND 2320 HOURS NW OF FALLBROOK, AND SPREAD QUICKLY INTO CAMP PENDLETON OVERNIGHT. AT LEAST 7,000 PEOPLE IN THE FALLBROOK AREA HAVE BEEN PLACED UNDER EVACUATION ORDERS, IN ADDITION TO SEVERAL HOUSING DEVELOPMENTS ON CAMP PENDLETON. AS |
| Dec 24, 12:41 AM PST | NON-TSTM WND DMG | 5 Sse Pine Valley, CA | SEMI-TRAILER OVERTURNED ON I-8 DUE TO HIGH WINDS, PER REPORT ON QUICKMAP IN VICINITY OF I-8 AND BUCKMAN SPRINGS RD. SDG&E WEATHER STATION AT BUCKMAN SPRINGS RD EXIT RECORDED NE WINDS 32 MPH, GUSTING TO 50 MPH AT 12:40 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 5.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3513 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
263 WWUS86 KSGX 221755 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 955 AM PST Tue Dec 22 2020 CAZ248-250-255>258-265-554-230200- /O.UPG.KSGX.FW.A.0009.201223T1800Z-201224T2300Z/ /O.NEW.KSGX.FW.W.0009.201223T1600Z-201224T2000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- Orange County Inland Areas- 955 AM PST Tue Dec 22 2020 ...RED FLAG WARNING IN EFFECT FROM 8 AM WEDNESDAY TO NOON PST THURSDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE MOUNTAINS...VALLEYS...AND INLAND ORANGE COUNTY... The National Weather Service in San Diego has issued a Red Flag Warning...which is in effect from 8 AM Wednesday to noon PST Thursday. The Fire Weather Watch is no longer in effect. * WIND...East to northeast 15 to 25 MPH with gusts to 40 MPH. Isolated gusts 50 to 60 MPH below the San Gorgonio Pass, the Santa Ana Mountain canyons, and offshore wind-favored areas of the San Diego County coastal mountain slopes. * HUMIDITY...Falling to 7 to 12 percent Wednesday afternoon, with little overnight recovery. * TIMING...Winds increasing Wednesday morning, peaking overnight, then decreasing Thursday morning. * OUTLOOK...Increasing humidity, especially higher elevations on Thursday with light winds by afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ 10
6 follow-up statements
210 WWUS86 KSGX 222113 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 113 PM PST Tue Dec 22 2020 CAZ248-250-255>258-265-554-230600- /O.CON.KSGX.FW.W.0009.201223T1600Z-201224T2000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- Orange County Inland Areas- 113 PM PST Tue Dec 22 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO NOON PST THURSDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE MOUNTAINS...VALLEYS...AND INLAND ORANGE COUNTY... * WIND...East to northeast 15 to 25 MPH with gusts to 40 MPH. Isolated gusts 50 to 60 MPH below the San Gorgonio Pass, the Santa Ana Mountain canyons, and offshore wind-favored areas of the San Diego County coastal mountain slopes. * HUMIDITY...Falling to 7 to 12 percent Wednesday afternoon, withlittle overnight recovery. * TIMING...Winds increasing Wednesday morning, peaking overnight, then decreasing Thursday morning. * OUTLOOK...Increasing humidity, especially higher elevations on Thursday with light winds by afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ 10
181 WWUS86 KSGX 230515 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 915 PM PST Tue Dec 22 2020 CAZ248-250-255>258-265-554-231400- /O.CON.KSGX.FW.W.0009.201223T1600Z-201224T2000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- Orange County Inland Areas- 915 PM PST Tue Dec 22 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO NOON PST THURSDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE MOUNTAINS...VALLEYS...AND INLAND ORANGE COUNTY... * WIND...East to northeast 15 to 25 MPH with gusts to 40 MPH. Isolated gusts 50 to 60 MPH below the San Gorgonio Pass, the Santa Ana Mountain canyons, and offshore wind-favored areas of the San Diego County coastal mountain slopes. * HUMIDITY...Falling to 7 to 12 percent Wednesday afternoon, with little overnight recovery. * TIMING...Winds increasing Wednesday morning, peaking Wednesday night, then decreasing Thursday morning. * OUTLOOK...Increasing humidity, especially higher elevations on Thursday with light winds by afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
231 WWUS86 KSGX 231344 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 544 AM PST Wed Dec 23 2020 .Moderately strong Santa Ana winds will continue to strengthen and become more widespread through the day today, resulting in locally critical fire weather with very dry conditions inland. CAZ248-250-255>258-265-554-232200- /O.CON.KSGX.FW.W.0009.201223T1600Z-201224T2000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- Orange County Inland Areas- 544 AM PST Wed Dec 23 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON PST THURSDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE MOUNTAINS, VALLEYS, AND INLAND ORANGE COUNTY... * WIND...East to northeast 15 to 25 MPH with gusts to 40 MPH. Isolated gusts 55 to 60 MPH below the San Gorgonio Pass, the Santa Ana Mountain canyons, and offshore wind-favored areas of the San Diego County coastal mountain slopes. * HUMIDITY...Falling to 7 to 12 percent Wednesday afternoon, with little overnight recovery. * TIMING...Winds increasing through this morning morning, peaking this evening into tonight, and decreasing Thursday morning. * OUTLOOK...Increasing humidity, especially higher elevations on Thursday with light winds by afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Rodriguez
475 WWUS86 KSGX 232143 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 143 PM PST Wed Dec 23 2020 .Moderately strong Santa Ana winds will continue today, peak this evening and overnight, resulting in locally critical fire weather with very dry conditions inland. CAZ248-250-255>258-265-554-240545- /O.CON.KSGX.FW.W.0009.000000T0000Z-201224T2000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- Orange County Inland Areas- 143 PM PST Wed Dec 23 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON PST THURSDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE MOUNTAINS, VALLEYS, AND INLAND ORANGE COUNTY... * WIND...East to northeast 15 to 25 MPH with gusts to 40 MPH. Isolated gusts 55 to 60 MPH below the San Gorgonio Pass, the Santa Ana Mountain canyons, and offshore wind-favored areas of the San Diego County coastal mountain slopes. * HUMIDITY...7 to 12 percent today, with little overnight recovery. * TIMING...Winds will peak this evening and tonight, and decrease Thursday morning. * OUTLOOK...Increasing humidity, especially higher elevations on Thursday with light winds by afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ Connolly
691 WWUS86 KSGX 240558 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 958 PM PST Wed Dec 23 2020 .Moderately strong Santa Ana winds will continue overnight, resulting in locally critical fire weather with very dry conditions inland. CAZ248-250-255>258-265-554-241400- /O.CON.KSGX.FW.W.0009.000000T0000Z-201224T2000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- Orange County Inland Areas- 958 PM PST Wed Dec 23 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON PST THURSDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE MOUNTAINS, VALLEYS, AND INLAND ORANGE COUNTY... * WIND...East to northeast 15 to 25 MPH with gusts to 45 MPH. Isolated gusts 55 to 65 MPH below the Cajon Pass, San Gorgonio Pass, the Santa Ana Mountain canyons, and coastal slopes of the San Diego County coastal mountain slopes. * HUMIDITY...5 to 12 percent. * TIMING...Winds will peak overnight, and decrease Thursday morning. * OUTLOOK...Increasing humidity, especially higher elevations on Thursday with light winds by afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ SS
617 WWUS86 KSGX 241207 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 407 AM PST Thu Dec 24 2020 CAZ248-250-255>258-265-554-242000- /O.CON.KSGX.FW.W.0009.000000T0000Z-201224T2000Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest-San Gorgonio Pass Near Banning- Orange County Inland Areas- 407 AM PST Thu Dec 24 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE MOUNTAINS...VALLEYS... AND INLAND ORANGE COUNTY... * WIND...East to northeast 15 to 25 mph with gusts to 45 mph. Isolated gusts of 55 to 65 mph below the San Gorgonio Pass, near the coastal slopes of the the Santa Ana Mountains, and in the San Diego County mountains and adjacent inland valleys. * HUMIDITY...6 to 12 percent. * TIMING...Stronger winds will continue through early this morning, then diminish during the late morning through the afternoon. * OUTLOOK...Onshore flow will spread higher coastal humidity inland for tonight into the weekend. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ 17
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Dec 22, 8:20 AM PST, 1 hour 35 minutes earlier.
Area forecast discussion, Dec 22, 8:20 AM PST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
820 AM PST Tue Dec 22 2020
.SYNOPSIS...
Fair and cooler weather is on tap today as marine air makes a cameo
appearance over the coastal basin. Low clouds and some fog may
reappear this evening and overnight, but will be headed back
offshore Wednesday morning as dry, Santa Ana winds return. Look for
warmer days west of the mountains midweek, but thicker high clouds
associated with a weakening disturbance aloft will likley crimp
available sunshine, and may even generate a few sprinkles. The gusty
canyon and pass winds will weaken Thursday afternoon and set us up
for fair and seasonal weather over the Holiday weekend. A winter
storm arrives on Monday, with rain and mountain snow.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
Satellite imagery at 8 AM PST showed mostly clear skies over SoCal
with a few high clouds over the mountains and deserts and some lower
clouds off the coast. The sfc pressure gradient has bounced back to
about neutral from the high deserts, but winds have already
responded in the mountain and pass areas with peak westerly wind
gusts of 25-35 MPH. The 12Z Miramar sounding had a sfc-based
inversion with westerly winds at all elevations. It was also very
dry with a PW of less than one-quarter inch. No further forecast
updates are anticipated this morning.
From previous discussion...
Today will be the last onshore day for a while. The fog should lift
into a patchy low cloud deck today and tonight, but most areas will
get some sun through the high clouds. More coastal areas will be
under the low clouds tonight into Wednesday. The onshore flow
quickly turns offshore tonight into early Wednesday. Strongest winds
in foothills and inland valleys will peak around midday and early
afternoon Wednesday, pushing out all the marine air. Check the fire
weather discussion below regarding the fire potential. It will be
very dry, but at the same time a weak low pressure system off the
coast will generate and spread lots of high clouds thickening late
Wednesday into Thursday. But the offshore flow underneath that
higher cloud deck will be very dry. We should get a good look at
widespread virga Thursday, and a few rain drops could reach the
ground in the higher mountains. The offshore winds will relent
Thursday. The upper low exits stage right on Christmas Day, allowing
for more sunshine. The weekend flow remains weakly offshore,
probably keeping low clouds away. It will be cool but seasonal. A
winter storm arrives Sunday night and continues possibly into early
Tuesday. The guidance has been quite consistent with the timing, but
ensemble members continue with a decent spread of possible outcomes.
It could be a little wet, or very wet. Our preliminary precip
amounts are 0.50-0.75 west of mountains, 1-2 inches in mountains,
and 0.10-0.30 in deserts. Mountain resorts could get 4-8 inches of
snow, with a foot or more above 8,000 feet. Winds will be strong in
mountains and deserts. Stay tuned for the details of this storm as
the main threat appears to be rain rates sufficient for flooding or
debris flows, particularly in and below recent burn scars. Fair and
warmer weather appears to finish out the year.
&&
.AVIATION...
221615Z...Coast/Valleys...SCT-BKN low clouds 200-700 ft MSL along
the coastline with areas of locally reduced vis 2-3 mi, with
isolated areas of 1/4 mi vis. Lowest vis reductions are in southern
San Diego County. Clearing expected by 18Z. SCT-BKN high clouds AOA
20000 ft MSL above the low cloud deck. Low clouds will return after
00Z with bases around 1000 ft MSL and move 10-15 miles inland. Bases
may briefly lower to around 700 ft MSL 08-12Z. Clearing expected to
begin around 14Z.
Mountains/Deserts...SCT-BKN high clouds AOA 25000 ft MSL. Areas of
sfc winds from the west, 15-20 kt with gusts 30-40 kt over the
mountains through 06Z Wed. After 06Z Wed, E-NE winds 15-20 kt with
gusts 30-40 kt in the mountains and into the foothills. Moderate
up/downdrafts and LLWS over and west of the mountains.
&&
.MARINE...
Areas of dense fog over the coastal waters with VIS locally down to
1/4 mile possible through 10 AM. Wednesday night and Thursday, local
areas of northeast winds 10-15 kts with gusts to 20 kt.
&&
.FIRE WEATHER...
A FIRE WEATHER WATCH is in effect from late Wednesday morning
through Thursday afternoon. More humid onshore flow today will
dampen the fire potential today west of the mountains, but brisk
onshore winds will boost fire weather conditions for several hours
this afternoon from mountains into deserts.
Gusty offshore flow develops tonight over northern areas and spreads
south on Wednesday morning. East to northeast winds of 15 to 25 MPH
with gusts of 40 MPH or more will be howling below the wind-prone
passes and canyons, driving down the RH to 7-12%, and setting up an
extended period of elevated to critical fire weather conditions over
the mountains and inland valleys with poor overnight recovery into
Thursday. Peak gusts of 50-60 MPH are possible in the most wind-
prone pass areas, Santa Ana canyons, and favored spots along the San
Diego County coastal slopes. The winds begin to relax on Thursday
morning but RH remains very low through the afternoon.
Lighter winds, along with a steady RH recovery through the Holiday
weekend should limit wildfire potential. On Monday, a winter storm
is expected to bring wetting rains, and accumulating snow in the
mountains.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Fire Weather Watch from Wednesday morning through Thursday
afternoon for Orange County Inland Areas-Riverside County
Mountains-Including The San Jacinto Ranger District Of The
San Bernardino National Forest-San Bernardino County
Mountains-Including The Mountain Top And Front Country
Ranger Districts Of The San Bernardino National Forest-San
Bernardino and Riverside County Valleys -The Inland Empire-
San Diego County Inland Valleys-San Diego County Mountains-
Including The Palomar And Descanso Ranger Districts of the
Cleveland National Forest-San Gorgonio Pass Near Banning-
Santa Ana Mountains-Including The Trabuco Ranger District
of the Cleveland National Forest.
PZ...NONE.
&&
PUBLIC...10/MM
FIRE WEATHER...10
AVIATION/MARINE...COIn the hours before
Local storm report, Dec 22, 5:43 AM PST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
543 AM PST TUE DEC 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM DENSE FOG SAN DIEGO AIRPORT 32.73N 117.18W
12/22/2020 SAN DIEGO CA ASOS
ASOS STATION AT THE SAN DIEGO AIRPORT
REPORTED DENSE FOG WITH ONE-QUARTER MILE
VISIBILITY FROM 2:35 AM TO 3:45 AM.
&&
MOEDELocal storm report, Dec 22, 5:46 AM PST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
546 AM PST TUE DEC 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM DENSE FOG NORTH ISLAND 32.70N 117.22W
12/21/2020 SAN DIEGO CA AWOS
NORTH ISLAND NAS REPORTED PERIODIC DENSE FOG
WITH VISIBILITY OF ONE QUARTER MILE OR LESS
BETWEEN 7:15 PM MONDAY AND 3:30 AM TUESDAY.
&&
MOEDEThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 8:47 PM PST | Dense Fog Advisory | SGX | Orange, San Diego | 9 hr |
Nearby
Red Flag Warnings in California, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.